# SDR JJBA2010611129

- Difficulty date: December 1, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 27,898 hours, 38,497 cycles
- Engine: Pwa PW123
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Tscu
- Part number: 30005000056
- Part serial: MM5189
- Condition: Malfunctioned
- Location: Autofeather Sys
- Part time: 20,487 hours, 28,827 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW REPORTED THAT AUTOFEATHER DID NOT ARM ON TAKEOFF, FLIGHT CREW ABORTED TAKEOFF.   MX CREW  R & R TSCU AND RELAY 6121. PERFORMED OPS CHECK AND TEST FLIGHT SATISFACTORY.
